zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the global behavior of a high-order rational difference equation. (English) Zbl 1198.39023
Summary: We consider the (k+1)-order rational difference equation y n+1 =p+qy n +ry n-k 1+y n-k where k{1,2,3,}, and the initial conditions y -k ,,y -1 ,y 0 and the parameters p,q and r are non-negative. We investigate the global stability, the periodic character and the boundedness nature of solutions of the above mentioned difference equation. In particular, our results solve the open problem introduced by M. R. S. Kulenović and G. Ladas [Dynamics of second order rational difference equations. With open problems and conjectures. Boca Raton, FL: Chapman & Hall/CRC (2002; Zbl 0981.39011)].
MSC:
39A23Periodic solutions (difference equations)
39A30Stability theory (difference equations)
39A22Growth, boundedness, comparison of solutions (difference equations)
References:
[1]Zheng, Y.: Periodic solutions with the same period pf the recursion xn+1=α+βxn+γxn - 1A+Bxn+Cxn - 1, Differential equations dynamics systems 5, 51-58 (1997) · Zbl 0889.39007
[2]Grove, E. A.; Ladas, G.: Periodicities in nonlinear difference equations, (2005)
[3]Zheng, Y.: Existence of nonperiodic solutions of the lyness equation xn+1=α+xnxn-1, J. math. Anal. appl. 209, 94-102 (1997) · Zbl 0876.39001 · doi:10.1006/jmaa.1997.5340
[4]Dehghan, M.; Saadatmandi, A.: Bounds for solutions of a six-point partial-difference scheme, Computers and mathematics with applications 47, 83-89 (2004) · Zbl 1054.65094 · doi:10.1016/S0898-1221(04)90007-7
[5]Dehghan, M.; Mazrooei-Sebdani, R.: Dynamics of a higher-order rational difference equation, Applied mathematics and computation 178, 345-354 (2006) · Zbl 1106.39005 · doi:10.1016/j.amc.2005.11.059
[6]Dehghan, M.; Douraki, M. Jaberi; Douraki, M. Jaberi: Dynamics of a rational difference equation using both theoretical and computational approaches, Applied mathematics and computation 168, 756-775 (2005) · Zbl 1085.39006 · doi:10.1016/j.amc.2004.09.009
[7]Devault, R.; Kosmala, W.; Ladas, G.; Schaultz, S. W.: Global behavior of yn+1=p+yn - kqyn+yn - k, Nonlinear analysis, theory, methods & applications 47, 83-89 (2004)
[8]Kulenovic, M. R. S.; Ladas, G.: Dynamics of second order rational difference equations with open problems and conjectures, (2002)
[9]Zheng, Y.: On periodic cycle of the lyness equation, Differential equations dynam. Systems 6, 319-324 (1998) · Zbl 0989.39008
[10]Kulenovic, M. R. S.; Ladas, G.; Sizer, W. S.: On the recursive sequence xn+1=αxn+βxn - 1γxn+Cxn - 1, Math. sci. Res. hot-line 2, No. 5, 1-16 (1998) · Zbl 0960.39502
[11]Clark, C. W.: A delayed recruitment model of population dynamics with an application to baleen whale populations, Journal of mathematical biology 3, 381-391 (1976) · Zbl 0337.92011 · doi:10.1007/BF00275067
[12]Kuruklis, S. A.: The asymptotic stability of xn+1 - axn+bxn - k=0, Journal of mathematical analysis and applications 188, 719-731 (1994)
[13]Kocic, V. L.; Ladas, G.: Global behavior of nonlinear difference equations of higher order with applications, (1993)
[14]Sedaghat, H.: Nonlinear difference equations, theory with applications to social science models, (2003)
[15]Dehghan, M.; Mazrooei-Sebdani, R.: Some results about the global attractivity of bounded solutions of difference equations with applications to periodic solutions, Chaos, solitons and fractals 32, 1398-1412 (2007) · Zbl 1138.39005 · doi:10.1016/j.chaos.2005.11.068
[16]Dehghan, M.; Douraki, M. Jaberi; Razzaghi, M.: Global behavior of the difference equation xn+1=xn - l+11+a0xn+a1xn-1+·+alxn - l+xn - l+1, Chaos, solitons and fractals 35, 543-549 (2008) · Zbl 1138.39004 · doi:10.1016/j.chaos.2006.05.052
[17]Dehghan, M.; Nasri, M.; Razvan, M.: Global stability of a deterministic model for HIV infection in vivo, Chaos, solitons and fractals 34, 1225-1238 (2007) · Zbl 1142.92336 · doi:10.1016/j.chaos.2006.03.106